Activity	Duration	Description
10 am MAZI -Dimitria	15-30 minutes	Arrival/Registration/Handouts/Overview of day Seating on bus
10:15am-10:30am	15 minutes	Travel to Southbank on Day Respite Bus and drop in Grey Street (Loading Zone)
10:45 am OZCARE- Merril Gillman	60 minutes	Denim & Co Café - Café & Chat- Open Discussion with Dementia Advisor support.
11:45 am	45 minutes	Arbour walk & Rainforest Exercise / Riverside walk to pools (Optional: Laguna Café snack and drink).
12:30pm	15 minutes	Walk to pick up point / seating on bus/ Depart Southbank
12:45		Arrive at Greek School /Finish

Workshop 5 – Café and Chat with Dementia Advisor (OZCARE)- Southbank Parklands 11th October 2017